References for Michael Fekete

Version for printing

Articles:

  1. J Balázs, The scientific work of the late Michael Fekete (Hungarian), Mat. Lapok 9 (1958), 197-224.
  2. W W Rogosinski, Obituary : Michael Fekete, J. London Math. Soc. 33 (1958), 496-500.
  3. The list of the papers of the late M Fekete. Mat. Lapok 9 (1958), 1-5.
  4. S Agmon, Prof Fekete on his 70th birthday (Hebrew), Riveon Lematematika 10 (1956), 1-7.

JOC/EFR March 2011

The URL of this page is:
http://www-history.mcs.st-andrews.ac.uk/References/Fekete.html